Probability Theory and Related Fields

, Volume 86, Issue 1, pp 87–104

A central limit theorem for quadratic forms in strongly dependent linear variables and its application to asymptotical normality of Whittle's estimate

  • L. Giraitis
  • D. Surgailis
Article

Summary

A central limit theorem for quadratic forms in strongly dependent linear (or moving average) variables is proved, generalizing the results of Avram [1] and Fox and Taqqu [3] for Gaussian variables. The theorem is applied to prove asymptotical normality of Whittle's estimate of the parameter of strongly dependent linear sequences.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • L. Giraitis
    • 1
  • D. Surgailis
    • 1
  1. 1.Institute of Mathematics and CyberneticsVilniusLithuania

Personalised recommendations